# SDR SWIA2020090152120

- Difficulty date: August 2, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Panel
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG APRON PANEL HAS DEEP LONG CHAFE DAMAGE IN LINE WITH WING UPPER PANEL SEAL  FROM FS.529  TO FS.559 .    (C-CHECK) RO 8/28/2020    REPAIRED THE RHS APRON ASSY SKIN PANEL REF REO.
